# SDR AALA202509114298

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 68,376 hours, 29,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 19C EMERGENCY LIGHT LOCATED ON SEAT IS HANGING BY ELECTRICAL WIRE. SECURED 19C EMERGENCY LIGHT. PER AMM 25-21-00.
